Previous |  Up |  Next


Lipschitz isomorphism; Hilbert space
We show that the following well-known open problems on existence of Lipschitz isomorphisms between subsets of Hilbert spaces are equivalent: Are balls isomorphic to spheres? Is the whole space isomorphic to the half space?
[1] Benyamini Y., Lindenstrauss J.: Geometric Nonlinear Functional Analysis. Amer. Math. Soc. Colloquium Publications, 48, American Mathematical Society, Providence, RI, 2000. MR 1727673 | Zbl 0946.46002
[2] Bessaga C., Pelczynski A.: Selected Topics in Infinite Dimensional Topology. PWN, Warsaw, 1975. MR 0478168 | Zbl 0304.57001
[3] Keller O.H.: Die Homeomorphie der kompakten konvexen Mengen in Hilbertschen Raum. Math. Ann. 105 (1931), 748–758. DOI 10.1007/BF01455844 | MR 1512740
[4] Klee V.L.: Convex Bodies and Periodic Homeomorphisms in Hilbert Space. Trans. Amer. Math. Soc. 74 (1953), no. 1, 10–43. DOI 10.1090/S0002-9947-1953-0054850-X | MR 0054850 | Zbl 0050.33202
[5] Nahum R.: On the Lipschitz equivalence of unit balls and spheres in normed spaces. preprint.
Partner of
EuDML logo